# SDR 99ZZZX3809

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8079U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45947
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Te Flap
- Component: 57511752
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED MORE THAN 90 PERCENT OF FITTING AT FLAP ATTACH POINT,  DEFECT NOTED DURING FLAP OVERHAUL.  FLAP RECEIVED FOR OVERHAUL DUE TO AIRCRAFT IN D-CHECK.
